Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Note on cup-products


Author: I. M. James
Journal: Proc. Amer. Math. Soc. 8 (1957), 374-383
MSC: Primary 55.0X
DOI: https://doi.org/10.1090/S0002-9939-1957-0091467-4
MathSciNet review: 0091467
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Adem, The iteration of the Steenrod squares in algebraic topology, Proc. Nat. Acad. Sci. U.S.A. vol. 38 (1952) pp. 720-726. MR 0050278 (14:306e)
  • [2] -, Relations on iterated reduced powers, Proc. Nat. Acad. Sci. U.S.A. vol. 39 (1953) pp. 636-638. MR 0056293 (15:53c)
  • [3] A. L. Blakers and W. S. Massey, Products in homotopy theory, Ann. of Math. vol. 58 (1953) pp. 295-324. MR 0060820 (15:731f)
  • [4] P. J. Hilton, A certain triple Whitehead product, Proc. Cambridge Philos. Soc. vol. 50 (1954) pp. 189-197. MR 0060827 (15:734c)
  • [5] P. J. Hilton and J. H. C. Whitehead, Note on the Whitehead product, Ann. of Math. vol. 58 (1953) pp. 429-442. MR 0060231 (15:642h)
  • [6] I. M. James, On the homotopy groups of certain pairs and triads, Quart. J. Math. Oxford Ser. (2) vol. 5 (1954) pp. 260-270. MR 0068837 (16:948e)
  • [7] -, On the suspension sequence, to appear in Ann. of Math.
  • [8] -, Multiplication on spheres (II), Trans. Amer. Math. Soc. vol. 84 (1957) pp. 545-558. MR 0090812 (19:875e)
  • [9] W. S. Massey, Exact couples in algebraic topology (Parts I and II), Ann. of Math. vol. 56 (1952) pp. 363-396. MR 0052770 (14:672a)
  • [10] N. Nakaoka and H. Toda, On Jacobi identity for Whitehead products, Jour. Inst. Poly. Osaka City Univ. vol. 5 (1954) pp. 1-13. MR 0065926 (16:505b)
  • [11] J.-P. Serre, Homologie singulière des espaces fibrés, Ann. of Math. vol. 54 (1951) pp. 425-504. MR 0045386 (13:574g)
  • [12] N. E. Steenrod, Cohomology invariants of mappings, Ann. of Math. vol. 50 (1949) pp. 954-988. MR 0031231 (11:122a)
  • [13] -, Cyclic reduced powers of cohomology classes, Proc. Nat. Acad. Sci. U.S.A. vol. 39 (1953) pp. 217-223. MR 0054965 (14:1006a)
  • [14] J. H. C. Whitehead, On adding relations to homotopy groups, Ann. of Math. vol. 42 (1941) pp. 409-428. MR 0004123 (2:323c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.0X

Retrieve articles in all journals with MSC: 55.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0091467-4
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society